# SDR 99ZZZX4012

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70CK
- Make and model: Amd FALCON20C
- Aircraft serial: 128
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MY20743103
- Condition: Cracked
- Location: Airbrake
- Part time: 11,127 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED TOTAL LOSS OF NR 1 HYDRAULIC SYSTEM PRESSURE AND QUANTITY.  REPLACED CRACKED NR 4 HYDRAULIC HARD LINE AT AIRBRAKE DISTRIBUTER WITH NEW.  CLEANED AND CHECKED HYDRAULIC SYSTEM FILTERS.  REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP WITH SERVICEABLE UNIT AS A PRECAUTIONARY MEASURE.  BLED SYSTEM AND LEAKED CHECKED IAW FALCON 20 MM.
